Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2022, Vol. 3, Issue 1, Part A
On prognosis of influence of intensity of trade on changing of wages of employees of an industrial enterprise


Author(s): EL Pankratov

Abstract: In this paper we introduce a model for prognosis of changing of wages of employees of an industrial enterprise. The introduced model describes the dynamics of developing of economic systems under influence of trade-related effects.

Pages: 59-60 | Views: 13 | Downloads: 6

Download Full Article: Click Here
How to cite this article:
EL Pankratov. On prognosis of influence of intensity of trade on changing of wages of employees of an industrial enterprise. Journal of Mathematical Problems, Equations and Statistics. 2022; 3(1): 59-60.
Journal of Mathematical Problems, Equations and Statistics